# SDR REXA2018050100330

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 21,285 hours, 21,129 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE ALT WARNING DURING CLIMB THROUGH 10,000FT.  CABIN ALTITUDE WAS GREATER THAN 10,000. FOLLOWED QRH, DESCENDED DOWN TO 10,000. COULDN'T GET CABIN ALT BELOW 8900 IN MAN MODE. PUSHED THE EMERGENCY DEPRESS IAW QRH.   FOUND THE OVERBOARD EXHAUST SOV DEACTIVATED IN THE OPEN POSITION. DEACTIVATED OVERBOARD EXHAUST SOV IN THE CLOSED POSITION IAW AMM 21-24-00-040-806.
